Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Itching on back upper arms sides. Took allergy pills. Removed breast tumor. Swollen lymph node inside collar bone. Cancer?

Have had strange itching,mainly back, upper arms,sides where bra would be,sometimes, legs feet ,head. Mostly seems to go away with allergy pills but not so much today, Have had
breast tumour & left side lymph nodes removed, and chemo & radiation a few years ago ,also recently had lumps on back of head that multiplied & took along time to go away(told was allergic reaction ) Also now better ,a swelling torried abouthat hurt & felt like a lump/swollen lymph node-? deep inside collar bone on Port side-right, Cancer was on left.Worried that the itching is sign of lymph node cancer,Lymphoma cancer of some sort, please help
Asked On : Thu, 2 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. Considering your history of breast cancer, it is best to get these lymph nodes evaluated. You need to get a FNAC (needle test) done for them. This would make it clear whether they are due to cancer or some infection.
The itching is certainly not a sign of cancer and is probably an allergic reaction or eczema. Once you have ruled out cancer in the lymph nodes, you can consult a dermatologist for the itching.

Hoping for the best.

Rohan Khandelwal
Breast Surgeon
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor